# SDR UIEA2020060401207

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,057 hours, 16,573 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP ADVISORY AFTER TAKEOFF. MSG CLEARED ABOUT 5 MINS LATER. PERFORMED TROUBLESHOOTING AS PER FIM 21-61 TASK 803 AND FOUND OK AT THIS TIME.
